# SDR CA100201004

- Difficulty date: January 28, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 25,528 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Binding
- Location: Pitch Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITCH TRIM ACTUATOR FOUND TO BE BINDING AT THE FULL NOSE UP POSITION WHEN GOING FROM FULL NOSE UP TO NOSE DOWN AND MAKING A CLUNKING NOISE. NEW ACTUATOR IN SLATTED AND OLD ACTUATOR REMOVED FROM SERVICE AND ACFT RETURNED TO SERVICE (TC  20100201004).
